# SDR IPXA2020081098821

- Difficulty date: July 21, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,699 hours, 13,796 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060503
- Condition: Corroded
- Location: Bs 2140-2163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  LT FUSELAGE SKIN HAS CORROSION AROUND HORIZONTAL BODY FAIRING BETWEEN STA 2140 - 2163 LONG 33L.REPAIRED CORRODED SKIN ON LH FUSELAGE SKIN BETWEEN STA 2140 - 2163 LONG 33 IAW SRM 53-70-01 REPAIR 3 FIG 201.  (MAJOR)
